Open Access
2013 Exponential Stability of Impulsive Delay Differential Equations
G. L. Zhang, M. H. Song, M. Z. Liu
Abstr. Appl. Anal. 2013(SI17): 1-6 (2013). DOI: 10.1155/2013/938027


The main objective of this paper is to further investigate the exponential stability of a class of impulsive delay differential equations. Several new criteria for the exponential stability are analytically established based on Razumikhin techniques. Some sufficient conditions, under which a class of linear impulsive delay differential equations are exponentially stable, are also given. An Euler method is applied to this kind of equations and it is shown that the exponential stability is preserved by the numerical process.


Download Citation

G. L. Zhang. M. H. Song. M. Z. Liu. "Exponential Stability of Impulsive Delay Differential Equations." Abstr. Appl. Anal. 2013 (SI17) 1 - 6, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1302.34110
MathSciNet: MR3034951
Digital Object Identifier: 10.1155/2013/938027

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI17 • 2013
Back to Top